Combogesic 30% more Pain Relief than Ibuprofen and Paracetamol Alone

COMBOGESIC

Combogesic is an effective pain relief tablet that combines the power of paracetamol and ibuprofen to make something stronger than either one alone. So when standard analgesics aren’t enough, you can get fast-acting, powerful relief in one simple tablet. You can even reduce fever and inflammation at the same time.

30% more pain relief. Clinically proven to be more effective than taking the standard doses of paracetamol or ibuprofen on their own.

Fast acting. Clinically proven to get to work faster than the standard dose of ibuprofen alone.

The advantages are also that you are taking less tablets than ibuprofen and paracetamol alone and at the same time benefiting from the increased combined effect from Combogesic.

 

What can Combogesic be used for?

Combogesic can be used for temporary relief from pain caused by many different kinds of ailments. Some of the most common reasons that people use this product include:

Headaches
 Migraines
 Backache
 Period pain
 Dental pain
 Muscular pain
 Cold and flu symptoms
 Sore throat
 Fever

How will this product help to relieve my pain?

Combogesic tablets contain the active ingredients paracetamol and ibuprofen, which are both popular everyday painkillers. Paracetamol and ibuprofen can both help to reduce fever or high temperatures while relieving your pain. Ibuprofen is part of a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) which means that it can also help to reduce inflammation and swelling.

How to take Combogesic tablets

Take one or two Combogesic tablets every 6 hours, as required. Do not take more than 6 tablets in any 24-hour period. Take Combogesic with a full glass of water for best results.

When should Combogesic not be used?

Combogesic is not suitable for use by children under the age of 18. Do not take this product if you are allergic to paracetamol, ibuprofen, aspirin, any other NSAID painkillers, or any of the other listed ingredients.

Do not drink alcohol while you are taking these tablets, this can lead to liver damage.

Do not take Combogesic if you:

• Are or have previously bled from the rectum, have black sticky bowel movements, or bloody diarrhoea
• Have a peptic ulcer or have had them before
• Are taking any other medicines containing paracetamol or ibuprofen
• Regularly drink large quantities of alcohol
• Have severe heart failure, hepatic failure, or renal failure
• Have cerebrovascular or other active bleeding
• Have blood-formation disturbances, e.g. reduced number of platelets in your blood
• During the last 3 months of pregnancy
• Have heart problems
• Have high blood pressure, diabetes, high cholesterol, or a family history of heart disease or stroke
• You are a smoker
• Have liver disease, kidney disease, hepatitis, or difficulty urinating
• Are a heavy drinker or drug user
• Have an infection
• Plan to have surgery

Full product information:

https://www.medicines.org.uk/emc/medicine/32295

Combogesic is now available in all our pharmacies at a great introductory offer. Pop in and our pharmacy teams can help to support and advise you on Combogesic and our wider range of products for pain relief.

To find out more or use this service...

Translate »